# SDR COMA0260130

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 18,006 hours, 17,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5409 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.LUBRICATED DOOR LOCKING MECH. OPS CHECK SATISFACTORY.
